Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 56, Number 1
HTML articles powered by AMS MathViewer

On linear planes
Avinash Sathaye PDF
Proc. Amer. Math. Soc. 56 (1976), 1-7
Test modules and cogenerators
Peter Vámos PDF
Proc. Amer. Math. Soc. 56 (1976), 8-10
The prime radical in alternative rings
Michael Rich PDF
Proc. Amer. Math. Soc. 56 (1976), 11-15
On the nonexistence of groups with extra-special commutator subgroup
Michael D. Miller PDF
Proc. Amer. Math. Soc. 56 (1976), 16-18
Integral closures of uncountable commutative regular rings
L. Lipshitz PDF
Proc. Amer. Math. Soc. 56 (1976), 19-23
A remark on the restriction map in field formation
Hironori Onishi PDF
Proc. Amer. Math. Soc. 56 (1976), 24-26
On a conjecture of S. Chowla
D. Suryanarayana PDF
Proc. Amer. Math. Soc. 56 (1976), 27-33
Note on a result of Kaplan
Kenneth S. Williams PDF
Proc. Amer. Math. Soc. 56 (1976), 34-36
Projective moduli of certain quotient rings
Nadine Moore PDF
Proc. Amer. Math. Soc. 56 (1976), 37-41
A characteristically nilpotent Lie algebra can be a derived algebra
Eugene M. Luks PDF
Proc. Amer. Math. Soc. 56 (1976), 42-44
Monic and monic free ideals in a polynomial semiring
Louis Dale PDF
Proc. Amer. Math. Soc. 56 (1976), 45-50
When is $D+M$ coherent?
David E. Dobbs and Ira J. Papick PDF
Proc. Amer. Math. Soc. 56 (1976), 51-54
Uniqueness of embeddings of certain induced modules
J. Lepowsky PDF
Proc. Amer. Math. Soc. 56 (1976), 55-58
Commutativity of rings with abelian or solvable units
W. K. Nicholson and H. J. Springer PDF
Proc. Amer. Math. Soc. 56 (1976), 59-62
On large cyclic subgroups of finite groups
Edward A. Bertram PDF
Proc. Amer. Math. Soc. 56 (1976), 63-66
Strongly homogeneous torsion free abelian groups of finite rank
David M. Arnold PDF
Proc. Amer. Math. Soc. 56 (1976), 67-72
$K_{i}$ of upper triangular matrix rings
R. Keith Dennis and Susan C. Geller PDF
Proc. Amer. Math. Soc. 56 (1976), 73-78
Group rings with simple augmentation ideals
K. Bonvallet, B. Hartley, D. S. Passman and M. K. Smith PDF
Proc. Amer. Math. Soc. 56 (1976), 79-82
A note on the equation $x^{2}=y^{q}+1$
E. Z. Chein PDF
Proc. Amer. Math. Soc. 56 (1976), 83-84
Conditions for the commutativity of semigroups
G. Kowol PDF
Proc. Amer. Math. Soc. 56 (1976), 85-88
Polynomial Pell’s equations
Melvyn B. Nathanson PDF
Proc. Amer. Math. Soc. 56 (1976), 89-92
Relative integral bases
Lawrence C. Washington PDF
Proc. Amer. Math. Soc. 56 (1976), 93-94
Quasi-unmixedness and integral closure of Rees rings
Peter G. Sawtelle PDF
Proc. Amer. Math. Soc. 56 (1976), 95-98
Weighted norm inequalities for Hilbert transforms and conjugate functions of even and odd functions
Kenneth F. Andersen PDF
Proc. Amer. Math. Soc. 56 (1976), 99-107
Perturbations of limit-circle expressions
Thomas T. Read PDF
Proc. Amer. Math. Soc. 56 (1976), 108-110
Generating functions for some classes of univalent functions
Zdzisław Lewandowski, Sanford Miller and Eligiusz Złotkiewicz PDF
Proc. Amer. Math. Soc. 56 (1976), 111-117
Smoothness properties of generalized convex functions
R. A. Zalik PDF
Proc. Amer. Math. Soc. 56 (1976), 118-120
On the mean ergodic theorem of Sine
Stuart P. Lloyd PDF
Proc. Amer. Math. Soc. 56 (1976), 121-126
Invertible composition operators on $L^{2}(\lambda )$
Raj Kishor Singh PDF
Proc. Amer. Math. Soc. 56 (1976), 127-129
Some remarks on summability factors
Lloyd A. Gavin PDF
Proc. Amer. Math. Soc. 56 (1976), 130-134
Analytic expressions for continued fractions over a vector space
F. A. Roach PDF
Proc. Amer. Math. Soc. 56 (1976), 135-139
Which operators are similar to partial isometries?
L. A. Fialkow PDF
Proc. Amer. Math. Soc. 56 (1976), 140-144
Finite operators and amenable $C^\ast$-algebras
John W. Bunce PDF
Proc. Amer. Math. Soc. 56 (1976), 145-151
Compact composition operators on $B(D).$
Donald W. Swanton PDF
Proc. Amer. Math. Soc. 56 (1976), 152-156
Weak convergence of semigroups implies strong convergence of weighted averages
Humphrey Fong PDF
Proc. Amer. Math. Soc. 56 (1976), 157-161
The existence of conjugate points for selfadjoint differential equations of even order
Roger T. Lewis PDF
Proc. Amer. Math. Soc. 56 (1976), 162-166
Counterexamples in best approximation
S. J. Poreda PDF
Proc. Amer. Math. Soc. 56 (1976), 167-171
Indecomposable Hilbert-Schmidt operators
Gary Weiss PDF
Proc. Amer. Math. Soc. 56 (1976), 172-176
Cesàro summability of the conjugate series and the double Hilbert transform
John O. Basinger PDF
Proc. Amer. Math. Soc. 56 (1976), 177-182
Inequalities for entire functions of exponential type
T. Genchev PDF
Proc. Amer. Math. Soc. 56 (1976), 183-188
Positive operators on a Banach space and the Fejér-Riesz theorem
A. G. Miamee and H. Salehi PDF
Proc. Amer. Math. Soc. 56 (1976), 189-192
On the straightness of reduced Teichmüller space
Judith C. Wason PDF
Proc. Amer. Math. Soc. 56 (1976), 193-198
A note on the spaces $L_{p}$ for $0<p\leq 1$
N. J. Kalton PDF
Proc. Amer. Math. Soc. 56 (1976), 199-202
Operator radii of commuting products
K. Okubo and T. Ando PDF
Proc. Amer. Math. Soc. 56 (1976), 203-210
Functions with different strong and weak $F$-variations
Lane Yoder PDF
Proc. Amer. Math. Soc. 56 (1976), 211-216
Residual equisingularity
Joseph Becker and John Stutz PDF
Proc. Amer. Math. Soc. 56 (1976), 217-220
The need for a new classification of double hypergeometric series
B. C. Carlson PDF
Proc. Amer. Math. Soc. 56 (1976), 221-224
Some inequalities for polynomials
Q. I. Rahman PDF
Proc. Amer. Math. Soc. 56 (1976), 225-230
On a problem of Turan about polynomials
R. Pierre and Q. I. Rahman PDF
Proc. Amer. Math. Soc. 56 (1976), 231-238
Interpolation for entire functions of exponential type and a related trigonometric moment problem
Robert M. Young PDF
Proc. Amer. Math. Soc. 56 (1976), 239-242
Isoperimetric inequalities for a nonlinear eigenvalue problem
Catherine Bandle PDF
Proc. Amer. Math. Soc. 56 (1976), 243-246
The final value problem for Sobolev equations
John Lagnese PDF
Proc. Amer. Math. Soc. 56 (1976), 247-252
Two counterexamples in semigroup theory on Hilbert space
Paul R. Chernoff PDF
Proc. Amer. Math. Soc. 56 (1976), 253-255
A best constant for Zygmund’s conjugate function inequality
Colin Bennett PDF
Proc. Amer. Math. Soc. 56 (1976), 256-260
On totally real bisectional curvature
Chorng Shi Houh PDF
Proc. Amer. Math. Soc. 56 (1976), 261-263
Positively curved totally real minimal submanifolds immersed in a complex projective space
Koichi Ogiue PDF
Proc. Amer. Math. Soc. 56 (1976), 264-266
On the structure of Lindenbaum algebras: an approach using algebraic logic
Charles C. Pinter PDF
Proc. Amer. Math. Soc. 56 (1976), 267-271
A note on countably generated complete Boolean algebras
Thomas J. Jech PDF
Proc. Amer. Math. Soc. 56 (1976), 272-276
On asymptotic behavior for the Hawkins random sieve
C. C. Heyde PDF
Proc. Amer. Math. Soc. 56 (1976), 277-280
On quotients of moving average processes with infinite mean
Marek Kanter PDF
Proc. Amer. Math. Soc. 56 (1976), 281-287
On $\mathrm {hom} \dim M \mathrm {U}_* (X\times Y)$
Duane O’Neill PDF
Proc. Amer. Math. Soc. 56 (1976), 288-290
Duality and Eilenberg-Mac Lane spectra
T. Y. Lin PDF
Proc. Amer. Math. Soc. 56 (1976), 291-299
Hyperspaces of hereditarily indecomposable plane continua
E. D. Tymchatyn PDF
Proc. Amer. Math. Soc. 56 (1976), 300-302
Two $R$-closed spaces revisited
Stephen H. Hechler PDF
Proc. Amer. Math. Soc. 56 (1976), 303-309
Homology of complex projective hypersurfaces with isolated singularities
John L. Miller PDF
Proc. Amer. Math. Soc. 56 (1976), 310-312
Configuration-like spaces and the Borsuk-Ulam theorem
Fred Cohen and Ewing L. Lusk PDF
Proc. Amer. Math. Soc. 56 (1976), 313-317
Pseudocompact spaces and functionally determined uniformities
Rodolfo Talamo PDF
Proc. Amer. Math. Soc. 56 (1976), 318-320
A note on some properties of $A$-functions
H. Sarbadhikari PDF
Proc. Amer. Math. Soc. 56 (1976), 321-324
First countable hyperspaces
R. E. Smithson PDF
Proc. Amer. Math. Soc. 56 (1976), 325-328
$L^{2}(G_{Q}\backslash G_{A})$ is not always multiplicity-free
Lawrence Corwin PDF
Proc. Amer. Math. Soc. 56 (1976), 329-332
Symmetric overmaps
J. L. Noakes PDF
Proc. Amer. Math. Soc. 56 (1976), 333-336
A remark on a result of McKean
Marysia Tarnopolska-Weiss PDF
Proc. Amer. Math. Soc. 56 (1976), 337-338
Dynamical systems with cross-sections
Dean A. Neumann PDF
Proc. Amer. Math. Soc. 56 (1976), 339-344
Notions of spanning surface equivalence
Julian R. Eisner PDF
Proc. Amer. Math. Soc. 56 (1976), 345-348
Homeomorphisms of $B^ k\times T^ n$
Terry Lawson PDF
Proc. Amer. Math. Soc. 56 (1976), 349-350
Multiplier extensions other than the Mackey extension
Larry Baggett PDF
Proc. Amer. Math. Soc. 56 (1976), 351-356
Stone-Čech compactifications via adjunctions
R. C. Walker PDF
Proc. Amer. Math. Soc. 56 (1976), 357-362
Lie groups isomorphic to direct products of unitary groups
Ivan Vidav and Peter Legiša PDF
Proc. Amer. Math. Soc. 56 (1976), 363-364
On the topological completion
Howard Curzer and Anthony W. Hager PDF
Proc. Amer. Math. Soc. 56 (1976), 365-370
Monotone decompositions of Hausdorff continua
Eldon J. Vought PDF
Proc. Amer. Math. Soc. 56 (1976), 371-376
Peterson-Stein formulas in the Adams spectral sequence
Warren M. Krueger PDF
Proc. Amer. Math. Soc. 56 (1976), 377-379
Corrigendum and addendum to: “Pseudo-matchings of a bipartite graph” (Proc. Amer. Math. Soc. 42 (1974), 28–32) by Alan Brace and Daykin
D. E. Daykin PDF
Proc. Amer. Math. Soc. 56 (1976), 380-382
Metric spaces in which minimal circuits cannot self-intersect
David Sanders PDF
Proc. Amer. Math. Soc. 56 (1976), 383-387
On nowhere monotone functions
Clifford E. Weil PDF
Proc. Amer. Math. Soc. 56 (1976), 388-389
Euler characteristics of complete intersections
John Ewing and Suresh Moolgavkar PDF
Proc. Amer. Math. Soc. 56 (1976), 390-391
Erratum to: “Generalized relative difference sets” (Proc. Amer. Math. Soc. 25 (1970), 46–50) by Payne
Clement W. H. Lam and Stanley E. Payne PDF
Proc. Amer. Math. Soc. 56 (1976), 392
Erratum to: “On infinitely divisible laws in $C[0,1]$” (Proc. Amer. Math. Soc. 51 (1975), 179–185)
Aloisio Pessoa De Araujo PDF
Proc. Amer. Math. Soc. 56 (1976), 393